MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; BONE TAP, REUSABLE

NUVASIVE, INC. RELINE; BONE TAP, REUSABLE
Model Number 11000443
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
The 4.5mm tap broke off in the pedicle of the patient.

Brand Name
RELINE
Common Device Name
BONE TAP, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22883610
Report Number2031966-2025-00109
Device Sequence Number9604396
Product Code OLO
UDI-Device Identifier00887517955494
UDI-Public00887517955494
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11000443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown